# SDR ASAA2020100233273

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 20,050 hours, 6,452 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING 5TH STAGE CHECK VALVE INSPECTION ON NR 2 ENGINE FOUND INTERSECTION MANIFOLD BEARING AND LINK ASSEMBLY WORN.  GROUNDED-YES.  REMOVED INTERSECTION MANIFOLD DUCT REF B737-900 AMM 36-11-01.  INSTALLED NEW INTERSECTION MANIFOLD, UPPER DUCT SUPPORT LINK AND LOWER DUCT SUPPORT LINK, REF AMM 36-11-01, LEAK CHECK GOOD.
